Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 1, Pages 171-181
http://dx.doi.org/10.1155/S0161171298000234

Finite bandwidth, long wavelength convection with boundary imperfectons: near-resonant wavelength excitation

Department of Theoretical and Applied Mechanics, University of Illinois at Urbana-Champaign, Urbana 61801, Illinois, USA

Received 12 June 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. N. Riahi, “Finite bandwidth, long wavelength convection with boundary imperfectons: near-resonant wavelength excitation,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 171-181, 1998. https://doi.org/10.1155/S0161171298000234.